I forgot my Anxiety Medication (Effexor) within California and wont be stern for a month.?

Whenever I don't take it I find all light-headed and almost dizzy, but mostly desk light headed. I be wondering if there's any way to not be aware of light-headed since I won't be taking it for probably a month whenever I return back to California but I also considered necessary to stop taking it so could I just stop very soon and bare near this pain for a short time while? All answers are greatly appreciated. Thank you

Answer:
Abruptly stopping a medication can be more dangerous than influential. Please reconsider retaking your meds.
If you hold a pharmacy that is a national company contact the pharmacy and they can engender arrangements to get you the supply needed. Also try have someone fed ex you your meds if the pharmacy is not avail.
and the third choice is contact your md and he can hold a prescription called contained by for you.
Good luck
you really shouldn't stop taking this medication all of a sudden.you probably involve to see a doctor there and procure your prescription some way.
Never stop taking your medication suddenly. Call you doctors organization and have them ring your prescription to a Walgreen's store. Find a Walgreen's where you are at within CA and pick it up there.
This might work at other pharmacy chains but I don't know the name of other ones. I have used this to pick up forgotten prescriptions contained by other states.
See if you can get your doctor to name a local pharmacy to fill the prescription, or hold a friend or family bough fed-ex it to wherever you're staying the subsequent day. Do NOT stop taking it or cart a break from it without medical supervision.
Not taking your meds approaching a near-sighted person forgetting their eyeglasses. They need their specs to see, just similar to you need your meds to prevent the anxiety.
Good luck
I've taken effexor for anxiety on and rotten for quite a few years, and i've found when I stop taking it I procure kind of a shock white horses feeling, and the dizziness. I other tapered rotten of it but still had these deduction type symptoms, and have read and be told by my physician that you should'nt stop taking effexor abruptly resembling that. If you can, you should let your doctor know what happen and ask for his help or counsel. There might be something he can do so that you don't have to stop taking them so speedily, and if you want to stop them for good you could taper past its sell-by date more slowly. In my own experience, the withdrawal from effexor can ending a week or more. Hope this helps, fitting luck
I too am on effexor and my doctor was a short time late on renewing my perscription and the deduction symptoms were brutal. The same as you are weaned on this drug, you also hold to be weaned off. Never stop taking a drug succinctly, you must get your doctor to call for in your perscription at a in the neighbourhood pharmacy.
dont go cold turkey from this medication..you obligation to taper off them leisurely..or the symptoms get worse as the days dance by...while your away..go to the clinic or docs and take a new perscription..i get brain zaps coming off this effexor and it be so horrible..
Call your Dr and he can call within your medicine to a pharmacy. If you want stale of it he can help you beside that too. Most antidepressants give you renunciation symptoms and you may have to be taken sour slowly. Good luck to you!
Most drugs stores will advance you medication if they can return with a hold of your doctor and have him verify on the phone...I would try to bid your doctor and get the o.k to a local pharmacists, they can ship it to you contained by 24hrs as well. Effexor is not the thoughtful of drug you want to stop all of a sudden...

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • How do i get sleep?
  • STEROIDS?illegal drugs for what?
  • Depressed! Help! What to do?!?
  • How to be happy in this busy world?
  • Any tips on dealing with the heat when you're on lithium?
  • Addiction a form of OCD?
  • And advise, self harm?
  • In operant conditioning, reinforcement is?
  • People with Panic Attacks, i have a question please!?
  • Am I bipolar?
  • Im suffering from depression and i dont know what to do.?
  • Have you ever attempted Suicide?
  • Im trying to ask a serious give somebody the third degree and associates are one jerk?